Alert archive / Indiana / Gale Warnings in 2020

Gale Warning 28, NWS Northern Indiana

November 28, 2020

NWS Northern Indiana issued this gale warning at Nov 28, 2020, 3:22 PM EST. It took effect at Nov 30, 2020, 1:00 AM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 28, 2020, 3:22 PM EST (20:22 UTC)
In effect from
Nov 30, 2020, 1:00 AM EST
Expired
Dec 1, 2020, 1:00 AM EST
In force
24 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

679 
WHUS73 KIWX 282022
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
322 PM EST Sat Nov 28 2020

LMZ043-290430-
/O.EXT.KIWX.SC.Y.0087.000000T0000Z-201129T1000Z/
/O.UPG.KIWX.GL.A.0017.201130T0600Z-201201T0600Z/
/O.NEW.KIWX.GL.W.0028.201130T0600Z-201201T0600Z/
New Buffalo MI to St Joseph MI-
322 PM EST Sat Nov 28 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST SUNDAY...
...GALE WARNING IN EFFECT FROM 1 AM MONDAY TO 1 AM EST TUESDAY...

* WHAT...For the Gale Warning, north winds 30 knots with 40 knot
  gales and waves 12 to 18 feet expected. For the Small Craft 
  Advisory, southwest winds 15 to 20 knots with gusts up to 25 
  knots. Waves 3 to 5 feet.

* WHERE...New Buffalo MI to St Joseph MI.

* WHEN...For the Gale Warning, from 1 AM Monday to 1 AM EST 
  Tuesday. For the Small Craft Advisory, until 5 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ046-290430-
/O.EXB.KIWX.SC.Y.0087.000000T0000Z-201129T1000Z/
/O.UPG.KIWX.GL.A.0017.201130T0600Z-201201T0600Z/
/O.NEW.KIWX.GL.W.0028.201130T0600Z-201201T0600Z/
Michigan City IN to New Buffalo MI-
322 PM EST Sat Nov 28 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SUNDAY...
...GALE WARNING IN EFFECT FROM 1 AM MONDAY TO 1 AM EST TUESDAY...

* WHAT...For the Gale Warning, north winds 30 knot with 40 knot 
  gales and waves 12 to 18 feet expected. For the Small Craft 
  Advisory, southwest winds 15 to 20 knots with gusts up to 25 
  knots. Waves 2 to 4 feet.

* WHERE...Michigan City IN to New Buffalo MI.

* WHEN...For the Gale Warning, from 1 AM Monday to 1 AM EST 
  Tuesday. For the Small Craft Advisory, until 5 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
10 follow-up statements
120 
WHUS73 KIWX 290326
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
1026 PM EST Sat Nov 28 2020

LMZ043-046-291130-
/O.CON.KIWX.SC.Y.0087.000000T0000Z-201129T1000Z/
/O.CON.KIWX.GL.W.0028.201130T0600Z-201201T0600Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
1026 PM EST Sat Nov 28 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST SUNDAY...
...GALE WARNING REMAINS IN EFFECT FROM 1 AM MONDAY TO 1 AM EST
TUESDAY...

* WHAT...For the Gale Warning, north winds 30 knots with 35 to 40
  knot gales and waves 12 to 18 feet expected. For the Small 
  Craft Advisory, southwest winds 15 to 20 knots with gusts up to 
  25 knots through late tonight. Waves 2 to 5 feet.

* WHERE...New Buffalo MI to St Joseph MI.

* WHEN...For the Gale Warning, from 1 AM Monday to 1 AM EST 
  Tuesday. For the Small Craft Advisory, until 5 AM EST Sunday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
800 
WHUS73 KIWX 291002
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
502 AM EST Sun Nov 29 2020

LMZ043-046-291815-
/O.EXP.KIWX.SC.Y.0087.000000T0000Z-201129T1000Z/
/O.CON.KIWX.GL.W.0028.201130T0600Z-201201T0600Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
502 AM EST Sun Nov 29 2020

...GALE WARNING REMAINS IN EFFECT FROM 1 AM MONDAY TO 1 AM EST
TUESDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

* WHAT...North winds 20 to 30 kt with gusts up to 40 kt and waves
  12 to 18 ft expected.

* WHERE...New Buffalo MI to St Joseph MI.

* WHEN...1 AM Monday to 1 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
082 
WHUS73 KIWX 291605
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
1105 AM EST Sun Nov 29 2020

LMZ043-046-300015-
/O.NEW.KIWX.SC.Y.0088.201130T0000Z-201130T0600Z/
/O.CON.KIWX.GL.W.0028.201130T0600Z-201201T0600Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
1105 AM EST Sun Nov 29 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 1 AM
EST MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 1 AM MONDAY TO 1 AM EST
TUESDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts
  up to 40 kt and waves 14 to 18 ft occasionally 22 feet expected.
  For the Small Craft Advisory, north winds 15 to 20 kt with 
  gusts up to 30 kt and waves 4 to 7 ft expected.

* WHERE...New Buffalo MI to St Joseph MI and Michigan City IN to 
  New Buffalo MI.

* WHEN...For the Gale Warning, from 1 AM Monday to 1 AM EST 
  Tuesday. For the Small Craft Advisory, from 7 PM this evening 
  to 1 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
787 
WHUS73 KIWX 292025
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
325 PM EST Sun Nov 29 2020

LMZ043-046-300430-
/O.CON.KIWX.SC.Y.0088.201130T0000Z-201130T0600Z/
/O.CON.KIWX.GL.W.0028.201130T0600Z-201201T0600Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
325 PM EST Sun Nov 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 1 AM EST MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 1 AM MONDAY TO 1 AM EST
TUESDAY...

* WHAT...For the Gale Warning, north winds 20 to 30 kt with gusts
  up to 35 kt and waves 14 to 18 ft occasionally 22 feet expected. 
  For the Small Craft Advisory, north winds 15 to 20 kt with gusts
  up to 25 kt and waves 6 to 9 ft expected.

* WHERE...New Buffalo MI to St Joseph MI and Michigan City IN to 
  New Buffalo MI.

* WHEN...For the Gale Warning, from 1 AM Monday to 1 AM EST 
  Tuesday. For the Small Craft Advisory, from 7 PM this evening 
  to 1 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
989 
WHUS73 KIWX 300301
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
1001 PM EST Sun Nov 29 2020

LMZ043-046-301115-
/O.CON.KIWX.SC.Y.0088.000000T0000Z-201130T0600Z/
/O.CON.KIWX.GL.W.0028.201130T0600Z-201201T0600Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
1001 PM EST Sun Nov 29 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...
...GALE WARNING REMAINS IN EFFECT FROM 1 AM MONDAY TO 1 AM EST
TUESDAY...

* WHAT...For the Gale Warning, north wind to 30 kt with gusts up
  to 40 kt. Waves 12 to 16 ft occasionally 20 feet expected. For
  the Small Craft Advisory, north winds 20 to 30 kt waves 6 to 9 
  ft expected.

* WHERE...New Buffalo MI to St Joseph MI and Michigan City IN to 
  New Buffalo MI.

* WHEN...For the Gale Warning, from 1 AM Monday to 1 AM EST 
  Tuesday. For the Small Craft Advisory, from 7 PM this evening 
  to 1 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
775 
WHUS73 KIWX 300926
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
426 AM EST Mon Nov 30 2020

LMZ043-046-301730-
/O.CON.KIWX.GL.W.0028.000000T0000Z-201201T0600Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
426 AM EST Mon Nov 30 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...

* WHAT...North winds 25 to 30 kt with gusts up to 40 kt and waves
  14 to 18 ft.

* WHERE...New Buffalo MI to St Joseph MI and Michigan City IN to 
  New Buffalo MI.

* WHEN...Until 1 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
678 
WHUS73 KIWX 301603
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
1103 AM EST Mon Nov 30 2020

LMZ043-046-010015-
/O.CON.KIWX.GL.W.0028.000000T0000Z-201201T0600Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
1103 AM EST Mon Nov 30 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...

* WHAT...North winds 25 to 30 kt with gusts up to 40 kt and 
  waves 14 to 18 ft.

* WHERE...New Buffalo MI to St Joseph MI and Michigan City IN to 
  New Buffalo MI.

* WHEN...Until 1 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
967 
WHUS73 KIWX 302052
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
352 PM EST Mon Nov 30 2020

LMZ043-046-010500-
/O.CON.KIWX.GL.W.0028.000000T0000Z-201201T0600Z/
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
352 PM EST Mon Nov 30 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...

* WHAT...North winds becoming northwest 25 to 30 kt with gusts up
  to 40 kt and waves 14 to 18 ft.

* WHERE...New Buffalo MI to St Joseph MI and Michigan City IN to 
  New Buffalo MI.

* WHEN...Until 1 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
187 
WHUS73 KIWX 010328
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
1028 PM EST Mon Nov 30 2020

LMZ043-011130-
/O.CON.KIWX.GL.W.0028.000000T0000Z-201201T0600Z/
/O.NEW.KIWX.SC.Y.0089.201201T0600Z-201202T1800Z/
New Buffalo MI to St Joseph MI-
1028 PM EST Mon Nov 30 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST WEDNESDAY...

* WHAT...Northwest wind to 30 knots tonight into Tuesday. A few
  gale force gusts to 35 knots through midnight tonight. Northwest
  wind 15 to 25 knots Tuesday night diminishing to 10 to 15 knots
  Wednesday. Waves 10 to 14 feet tonight, occasionally to 18 feet,
  then diminishing to 3 to 6 feet Wednesday morning. 

* WHERE...New Buffalo MI to St Joseph MI.

* WHEN...For the Gale Warning, until 1 AM EST Tuesday. For the 
  Small Craft Advisory, until 1 PM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could 
  capsize or damage vessels and reduce visibility.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

LMZ046-011130-
/O.CON.KIWX.GL.W.0028.000000T0000Z-201201T0600Z/
/O.NEW.KIWX.SC.Y.0089.201201T0600Z-201202T1500Z/
Michigan City IN to New Buffalo MI-
1028 PM EST Mon Nov 30 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY...

* WHAT...Northwest wind to 30 knots tonight into Tuesday. A few
  gale force gusts to 35 knots through midnight tonight. Northwest
  wind 15 to 25 knots Tuesday night diminishing to 5 to 15 knots 
  Wednesday. Waves 10 to 14 feet tonight, occasionally to 18 feet,
  then diminishing to 2 to 4 feet by late Wednesday morning. 

* WHERE...Michigan City IN to New Buffalo MI.

* WHEN...For the Gale Warning, until 1 AM EST Tuesday. For the 
  Small Craft Advisory, until 10 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$
435 
WHUS73 KIWX 010603
MWWIWX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Northern Indiana
103 AM EST Tue Dec 1 2020

LMZ043-011415-
/O.EXP.KIWX.GL.W.0028.000000T0000Z-201201T0600Z/
/O.CON.KIWX.SC.Y.0089.000000T0000Z-201202T1800Z/
New Buffalo MI to St Joseph MI-
103 AM EST Tue Dec 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST
WEDNESDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...Northwest wind to 30 knots tonight into Tuesday. Northwest
  wind 15 to 25 knots Tuesday night diminishing to 10 to 15 knots
  Wednesday. Waves 10 to 14 feet tonight, occasionally to 18 
  feet, then diminishing to 3 to 6 feet Wednesday morning.

* WHERE...New Buffalo MI to St Joseph MI.

* WHEN...until 1 PM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

LMZ046-011415-
/O.EXP.KIWX.GL.W.0028.000000T0000Z-201201T0600Z/
/O.CON.KIWX.SC.Y.0089.000000T0000Z-201202T1500Z/
Michigan City IN to New Buffalo MI-
103 AM EST Tue Dec 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...
...GALE WARNING HAS EXPIRED...

* WHAT...Northwest wind to 30 knots tonight into Tuesday. Northwest
  wind 15 to 25 knots Tuesday night diminishing to 5 to 15 knots 
  Wednesday. Waves 10 to 14 feet tonight, occasionally to 18 feet,
  then diminishing to 2 to 4 feet by late Wednesday morning. 

* WHERE...Michigan City IN to New Buffalo MI.

* WHEN...until 10 AM EST Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Nov 28, 11:59 AM EST, 3 hours 23 minutes earlier.

Area forecast discussion, Nov 28, 11:59 AM EST, 3 hours 23 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
1159 AM EST Sat Nov 28 2020

.SYNOPSIS...
Issued at 347 AM EST Sat Nov 28 2020

Pleasant weather is ahead this weekend with highs from 45 to
around 50. Skies will be sunny today before clouds increase
Sunday ahead of a strong low pressure area. Skies will become
cloudy Sunday night with a rain and snow mix changing to all snow
early Monday. Accumulating snow is likely mainly Monday through
Tuesday with heavier system snow possible and lake effect snow
likely. Much colder weather will follow through mid week with
highs mostly in the 30s.

&&

.SHORT TERM...(Today and Tonight)
Issued at 347 AM EST Sat Nov 28 2020

A ridge of high pressure was helping skies to clear overnight.
Fog has been trying to develop all night, but there was just
enough low level mixing of upstream drier air to avert fog
development. Some pockets of brief fog or possibly locally dense
fog are still possible by daybreak, mainly east of I69, but any
fog will mix out quickly and render sunny skies. Otherwise, dry
and reasonably pleasant conditions will prevail though Sunday with
highs from 45 to around 50.

&&

.LONG TERM...(Sunday through Friday)
Issued at 347 AM EST Sat Nov 28 2020

Wintry weather is ahead for early next week with the potential
remaining for a winter storm. At this time, precipitation is
expected to develop Sunday night ahead of a strong upper level
system and associated surface low pressure area. A very strong
reflection of this system was apparent over central New Mexico
early this morning. At this time, the system was cut off from the
northern stream, but will drift east later today and phase with
the northern stream by late Sunday. While most models support a
surface low track from West Virginia to west PA, upstream
interactions/fujiwhara may allow a more west track bringing the
deformation zone and associated snowfall farther west into
northern Indiana. Have continued to increase snow chances and
amounts over northwest Ohio where accumulating snow can be
expected. Thermal profiles indicate the precipitation will be all
snow by early Monday and will stay all snow for the duration of
the event. Continued with high confidence of lake effect snow
developing and persisting for some time with a favorable long-axis
lake fetch with delta T values generally 15C to 18C. Have raised
snow amounts over Laporte and Starke counties to nearly 6 inches.
It appears headlines will be eventually needed from the southwest
corner of far southern Lower Michigan down to about Knox and
possibly farther east.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday Afternoon)
Issued at 1155 AM EST Sat Nov 28 2020

VFR conditions to prevail for the majority of the 18z TAF
issuance. Main concern comes with the potential for a brief window
of LLWS at KSBN as a 35kt LLJ moves over NW IN. Otherwise, changes
in flight categories look to next affect the terminals after 00z
Monday.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Gale Watch from late Sunday night through late Monday night for
     LMZ043-046.

     Small Craft Advisory from 3 PM this afternoon to 4 AM EST Sunday
     for LMZ043.

&&

SYNOPSIS...Skipper
SHORT TERM...Skipper
LONG TERM...Skipper
AVIATION...CM

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Nov 28, 5:21 AM EST, 10 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Northern Indiana
521 AM EST Sat Nov 28 2020

INZ003-012-013-MIZ077-291030-
La Porte-Starke-Pulaski-Berrien-
521 AM EST Sat Nov 28 2020 /421 AM CST Sat Nov 28 2020/

This Hazardous Weather Outlook is for northern Indiana and
southwest Michigan.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Accumulating lake effect snow is likely Monday through Tuesday
from far southwest Lower Michigan into northwest Indiana, especially
from New Buffalo south to Knox. Lakeshore flooding along the
southeast Lake Michigan shore is possible during this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time, but reports of
snowfall will be greatly appreciated.

LMZ043-046-291030-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
521 AM EST Sat Nov 28 2020

...GALE WATCH IN EFFECT FROM LATE SUNDAY NIGHT THROUGH LATE MONDAY
NIGHT...

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

Gale force winds are expected to develop Sunday night and persist
into Monday night. Greatly reduced visibility is likely in the
vicinity of snow showers along with a chance for freezing spray.

INZ004>009-014>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-291030-
St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Marshall-
Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-Miami-Wabash-
Huntington-Wells-Adams-Grant-Blackford-Jay-Cass MI-St. Joseph MI-
Branch-Hillsdale-Williams-Fulton OH-Defiance-Henry-Paulding-Putnam-
Van Wert-Allen OH-
521 AM EST Sat Nov 28 2020

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Accumulating is expected over the entire area beginning Monday
morning. The highest snowfall amounts are expected east of Interstate
69 were several inches of snow are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time, but reports of
snowfall will be greatly appreciated.

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 28, 4:31 AM ESTGale WatchIWX11 hr
Nov 28, 11:16 AM ESTSmall Craft AdvisoryIWX18 hr
Nov 28, 3:24 PM ESTLakeshore Flood WarningIWX3 days

Nearby

Gale Warnings in Indiana, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.